# SDR AALA20130202004

- Difficulty date: February 1, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 36,942 hours, 15,233 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK SPLICE, RIGHT 45.50 HAVE CRACKED FASTENERS HOLES INBOARD AND OUTBOARD AFT SIDES.  ACCOMPLISHED REPAIR PER EA B737-53-028176.
